Biblio Index

Export 126 results:
Author Title Type [ Year(Asc)]
2018
Erb, W., & Weinmann, A.. (2018). Approximation methods in MPI. Dolomites Research Notes on Approximation, 10(Special_Issue).
PDF icon DRNA2017_Erb_MPI.pdf (3.93 MB)
Uddin, M., Minullah, Z., & Ali, A.. (2018). On the approximation of rapidly oscillatory Hankel transform via radial kernels. Dolomites Research Notes on Approximation, 11(1), 29-36. presented at the 03/2018. Retrieved from http://drna.padovauniversitypress.it/2018/1/4
PDF icon UddMinullahAli_2018_ARO.pdf (261.93 KB)
Bloom, T. (2018). Asymptotics of integrals of Vandermonde determinants. Dolomites Research Notes on Approximation, 11(4), 20-25. presented at the 11/2018. doi:10.14658/pupj-drna-2018-4-2
PDF icon Bloom_DRNA2018.pdf (189.92 KB)
Storath, M., & Weinmann, A.. (2018). Edge preserving and noise reducing reconstruction for magnetic particle imaging. Dolomites Research Notes on Approximation, 10(Special_Issue).
PDF icon DRNA2017_Weinman_EPN.pdf (1.27 MB)
Danek, T., Noseworthy, A., & Slawinski, M. A.. (2018). Effects of norms on general Hookean solids for their isotropic counterparts. Dolomites Research Notes on Approximation, 11(1), 15-28. presented at the 03/2018. Retrieved from http://drna.padovauniversitypress.it/2018/1/3
PDF icon DanekNoseworthySlawinski_2018_NGH.pdf (6.19 MB)
Piazzon, F. (2018). The extremal plurisubharmonic function of the torus. Dolomites Research Notes on Approximation, 11(4), 62-72. presented at the 11/2018. doi:10.14658/pupj-drna-2018-4-8
PDF icon Piazzon_DRNA2018.pdf (1.66 MB)
Bos, L. (2018). Fekete Points as Norming Sets. Dolomites Research Notes on Approximation, 11(4), 26-34. presented at the 11/2018. doi:10.14658/pupj-drna-2018-4-3
PDF icon Bos_DRNA2018.pdf (211.23 KB)
Vianello, M. (2018). Global polynomial optimization by norming sets on sphere and torus. Dolomites Research Notes on Approximation, 11(1), 10-14. presented at the 02/2018. Retrieved from http://drna.padovauniversitypress.it/2018/1/2
PDF icon Vianello_2018_GPO.pdf (230.17 KB)
Bulai, I. Martina, & Pedersen, M. Gram. (2018). Hopf bifurcation analysis of the fast subsystem of a polynomial phantom burster model. Dolomites Research Notes on Approximation, 11(3), 3-10. presented at the 11/2018. doi:10.14658/pupj-drna-2018-3-2
PDF icon BulaiPedersen_DRNA2018.pdf (333.08 KB)
Rossini, M. (2018). Interpolating functions with gradient discontinuities via Variably Scaled Kernels. Dolomites Research Notes on Approximation, 11(2), 3-14. presented at the 01/2018. Retrieved from http://drna.padovauniversitypress.it/2018/2/2
PDF icon Rossini_DRNA2018.pdf (1.89 MB)
Wittwar, D., Santin, G., & Haasdonk, B.. (2018). Interpolation with uncoupled separable matrix-valued kernels. Dolomites Research Notes on Approximation, 11(3), 23-39. presented at the 11/2018. doi:10.14658/pupj-drna-2018-3-4
PDF icon Wittwaretal_DRNA2018.pdf (341.66 KB)
Hart, J., & Ma‘u, S.. (2018). Lelong classes of plurisubharmonic functions on an affine variety. Dolomites Research Notes on Approximation, 11(4), 84-102. presented at the 11/2018. doi:10.14658/pupj-drna-2018-4-10
PDF icon Hart_Mau_DRNA2018.pdf (383.28 KB)
PDF icon DeRossiPerracchioneVenturino_DRNA2018.pdf (166.64 KB)
Klimek, M., & Kosek, M.. (2018). On the metric space of pluriregular sets. Dolomites Research Notes on Approximation, 11(4), 51-61. presented at the 11/2018. doi:10.14658/pupj-drna-2018-4-6
PDF icon Klimek_Kosek_DRNA2018.pdf (271.01 KB)
März, T., & Weinmann, A.. (2018). Model based reconstruction for magnetic particle imaging in 2D and 3D. Dolomites Research Notes on Approximation, 10(Special_Issue).
PDF icon DRNA2017_Weinman_MBR.pdf (707.86 KB)
Cavoretto, R., & De Rossi, A.. (2018). Multivariate Approximation: Theory, Algorithms & Applications (MATAA17). Dolomites Research Notes on Approximation, 11(2), 1-2. presented at the 01/2018. Retrieved from http://drna.padovauniversitypress.it/2018/2/1
PDF icon MATAA17_DRNA2018.pdf (464.92 KB)
Vianello, M. (2018). Near optimal Tchakaloff meshes for compact sets with Markov exponent 2. Dolomites Research Notes on Approximation, 11(4), 79-83. presented at the 11/2018. doi:10.14658/pupj-drna-2018-4-10
PDF icon Vianello_DRNA2018.pdf (557.84 KB)
Dinew, S., & Kołodziej, S.. (2018). Non standard properties of m-subharmonic functions. Dolomites Research Notes on Approximation, 11(4), 35-50. presented at the 11/2018. doi:10.14658/pupj-drna-2018-4-4
PDF icon Dinew_Kołodziej_DRNA2018.pdf (278.21 KB)
Franceschini, A., Ferronato, M., Janna, C., & Magri, V. A. P.. (2018). Recent advancements in preconditioning techniques for large size linear systems suited for High Performance Computing. Dolomites Research Notes on Approximation, 11(3), 11-22. presented at the 11/2018. doi:10.14658/pupj-drna-2018-3-3
PDF icon Franceschinietal_DRNA2018.pdf (363.76 KB)
Facca, E., Martínez, Á., Perracchione, E., & Piazzon, F.. (2018). Seminari Padovani di Analisi Numerica SPAN18. Dolomites Research Notes on Approximation, 11(3), 1-2. presented at the 11/2018. doi:10.14658/pupj-drna-2018-3-1
PDF icon FaccaMartinezPerracchinePiazzon_DRNA2018.pdf (1.66 MB)
Baribeau, L., & Ransford, T.. (2018). Some open problems in the theory of analytic multifunctions. Dolomites Research Notes on Approximation, 11(4), 116-121. presented at the 11/2018. doi:10.14658/pupj-drna-2018-4-11
PDF icon Ransford_DRNA2018.pdf (211.51 KB)
Piazzon, F., & Vianello, M.. (2018). Stability inequalities for Lebesgue constants via Markov-like inequalities. Dolomites Research Notes on Approximation, 11(1), 1-9. presented at the 02/2018. Retrieved from http://drna.padovauniversitypress.it/2018/1/1
PDF icon PiazzonVianello_2018_SIL.pdf (329 KB)
Bayraktar, T., Coman, D., Herrmann, H., & Marinescu, G.. (2018). A survey on zeros of random holomorphic sections. Dolomites Research Notes on Approximation, 11(4), 1-19. presented at the 11/2018. doi:10.14658/pupj-drna-2018-4-1
PDF icon Bayraktar_etal_DRNA2018.pdf (481.24 KB)
Dencker, P., & Erb, W.. (2018). A unifying framework for interpolation on general Lissajous-Chebyshev points. Dolomites Research Notes on Approximation, 10(Special_Issue).
PDF icon DRNA2017_Erb_UFI.pdf (1009 KB)
Bos, L., & Ware, A.. (2018). On the Uniqueness of an Orthogonality Property of the Legendre Polynomials. Dolomites Research Notes on Approximation, 11(1), 37-42. presented at the 04/2018. Retrieved from http://drna.padovauniversitypress.it/2018/1/5
PDF icon BosWare_2018_UOP.pdf (189.53 KB)

Pages